# SDR CALA9900210

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E & E COMPARTMENT WEB MEMBRANE CORRODED AT STA 200, RT SIDE.  THE AREA WAS REPAIRED IAW ECRA 5305-01049 AND SRM 53-05, FIGURE 55.
